General Letters in Mathematics

Volume 12 - Issue 3

Schultz and Modified Schultz Polynomials of Chain from Alternating Hexagonal and Quadruple Rings
Maha Waleed Abdulqader , Ahmed Mohammed Ali , Mahmood Median Abdullah

DOI: https://doi.org/10.31559/glm2022.12.3.1

Weakly r-Supercontinuous Functions
Zahra A. Tanha , Zanyar A. Ameen

DOI: https://doi.org/10.31559/glm2022.12.3.2

Comparison of Some Group Variable Selection Methods in High Dimensional Multiple Linear Regression via Simulation Study
Rejin Abdulqader Ibrahim , Hussein Abdulrahman Hashem

DOI: https://doi.org/10.31559/glm2022.12.3.3

Solving the Transportation Problem Using a Multi-Attribute Model
Basher. F. Mohammed

DOI: https://doi.org/10.31559/glm2022.12.3.4

Countably and Locally Compactness in Bitopological Spaces
Jamal Oudetallah

DOI: https://doi.org/10.31559/glm2022.12.3.5

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 155

Please Wait ...